# SDR CALA2022052501330

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 78,564 hours, 30,483 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: D5347041822000
- Condition: Corroded
- Location: Str 43l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AFT CARGO STR 43L FR64-65 AT HAECO LCQ NON ROUTINE 9294478/30478 GENERATED BY V052040 SPEC (A3NB-05-3-6026) REMOVED AND REPLACED AFT CARGO STR 43L FR64-65 IAW A320 SRM 53-4 BY V892285 1-13-283-002. INSTALLED 25 EA FASTENERS AND INSTALLED SPLICE IAW A320 SRM 51-42-11 CATERGORY A NO FURTHER ACTION REQUIRED PART M ARKED IAW GMM 07-35-05. REMOVED DOT N002 PER MECH V061765 INSP
